Hyperbolic structures and root systems

G. Heckman, E.J.N. Looijenga

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationCasimir Force, Casimir Operators and the Riemann Hypothesis : Mathematics for Innovation in Industry and Science
EditorsGerrit van Dijk, Masato Wakayama
Place of PublicationBerlin [etc.]
PublisherDe Gruyter
Pages211-228
Number of pages18
Publication statusPublished - 9 Nov 2009

Cite this